Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

On the boundary operator of differential modules

  • 16 Accesses

This is a preview of subscription content, log in to check access.

References

  1. [1]

    B. Charles, Eléments d'Algèbre Homologique, Faculté des Sciences de Montpellier.

  2. [2]

    R. Godement, Théorie des Faisceaux, Hermann.

  3. [3]

    I. Kaplansky, Infinite Abelian Groups, The University of Michigan Press, Ann Arbor.

Download references

Author information

Additional information

Emanuel Sperner zum 65. Geburtstag gewidmet

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Wille, R.J. On the boundary operator of differential modules. Abh.Math.Semin.Univ.Hambg. 35, 164–173 (1971). https://doi.org/10.1007/BF02993622

Download citation

Keywords

  • Boundary Operator
  • Chain Complex
  • Homology Group
  • Differential Module
  • Abelian Category